MathSciNet Relay Station
MathSciNet bibliographic data
MR854625 (88a:11022) 11B68 (11A07 11D41)
Fouché, W. L. On the Kummer-Mirimanoff congruences. Quart. J. Math. Oxford Ser. (2) 37 (1986), no. 147, 257–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement